# SDR AALA20140924005

- Difficulty date: September 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 12,827 hours, 5,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT AT STATION 1016 BETWEEN STRINGERS 21 & 22 LT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-53-036690.
